Публикация №6483

Название публикацииON THE STABILITY OF RECONSTRUCTION OF DISTRIBUTIONS OF MULTIVARIATE RANDOM FUNCTIONS FROM THE DISTRIBUTIONS OF THEIR PROJECTIONS
Название на другом языкеОБ УСТОЙЧИВОСТИ МЕТОДА ВОССТАНОВЛЕНИЯ РАСПРЕДЕЛЕНИЙ МНОГОМЕРНЫХ СЛУЧАЙНЫХ ФУНКЦИЙ ПО РАСПРЕДЕЛЕНИЯМ ПРОЕКЦИЙ
Тип публикацииСтатья
ИзданиеMoscow University Computational Mathematics and Cybernetics
ИздательAllerton Press, Inc.
ISBNНе задан
DOI10.3103/S0278641907030053
Год издания2007
Том31
Номер3
ГлаваНе задан
Страницы104-108
АннотацияНе задан
АвторыШестаков Олег Владимирович
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2002) AN ALGORITHM TO RECONSTRUCT PROBABILISTIC DISTRIBUTIONS OF MULTIVARIATE RANDOM FUNCTIONS FROM THE DISTRIBUTIONS OF THEIR PROJECTIONS

(2002) ВЛИЯНИЕ ПОГРЕШНОСТЕЙ В ПРОЕКЦИОННЫХ ДАННЫХ НА АЛГОРИТМ ВОССТАНОВЛЕНИЯ РАСПРЕДЕЛЕНИЯ СЛУЧАЙНОЙ ФУНКЦИИ ИЗ РАСПРЕДЕЛЕНИЙ ЕЕ ПРОЕКЦИЙ / EFFECT OF ERRORS IN PROJECTION DATA ON THE ALGORITHM OF RECONSTRUCTION OF THE DISTRIBUTION OF A RANDOM FUNCTION FROM THE DISTRIBUTIONS OF ITS PROJECTIONS

(2001) ВОССТАНОВЛЕНИЕ ВЕРОЯТНОСТНЫХ ХАРАКТЕРИСТИК МНОГОМЕРНЫХ СЛУЧАЙНЫХ ФУНКЦИЙ ПО ПРОЕКЦИЯМ / RECONSTRUCTION OF PROBABILISTIC CHARACTERISTICS OF MULTIVARIATE RANDOM FUNCTIONS FROM THEIR PROJECTIONS

(2003) О ЕДИНСТВЕННОСТИ ВОССТАНОВЛЕНИЯ ВЕРОЯТНОСТНЫХ ХАРАКТЕРИСТИК МНОГОМЕРНЫХ СЛУЧАЙНЫХ ФУНКЦИЙ ПО ВЕРОЯТНОСТНЫМ ХАРАКТЕРИСТИКАМ ИХ ПРОЕКЦИЙ / ON THE UNIQUENESS OF RECONSTRUCTION OF PROBABILISTIC DISTRIBUTIONS OF MULTIDIMENSIONAL RANDOM FUNCTIONS FROM THE DISTRIBUTIONS OF THEIR PROJECTIONS